# SDR SWAA2022041181597

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB TENSION STRAP UPPER SURFACE; STA 767+4 TO STA 767+5; RBL 20; WL 156 CORRECTION: CORROSION IS ON VERTICAL WEB UPPER SURFACE AT STA 767+4 TO STA 767+5 RBL 20 WL 156. / [01] DISCREPANCY WAS CORRECTED TO VERTICAL WEB UPPER SURFACE; EVALUATED CORROSION ON WEB UPPER SURFACE BS 767+4 RBL 20 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED VERTICAL WEB 767-787 RBL 20 WL 156 PER SRM51-40-02-0G-0; LOCATED; DRILLED; DEBURRED; INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A0081. OK TO INSTALL VERTICAL WEB.;[04] VERIFIED CORRECTIVE ACTION #3;[05] INSTALLED VERTICAL WEB BS 767-787 RBL 20; WL 156 PER SRM 51-40-02-0G-O; DWG 146A0081.;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED FAULT TTG8Q00B7KHT IS COMPLETE.
